# SDR SWAA2022030166042

- Difficulty date: January 3, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 45,090 hours, 31,720 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E UPPER SHELF SUPPORT/FLAP BULB SEAL RETAINER BRACKET CRACKED I/B OF DEFLECTION RIB. / R&R RT WING T/E UPPER SHELF SUPPORT/FLAP BULB SEAL RETAINER BRACKET AS PER AM 20-50-11.
